Remark on twin primes

József Sándor
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 3, Pages 29—30
Download full paper: PDF, 71Kb


Authors and affiliations

József Sándor
Babeș-Bolyai University, Department of Mathematics
Str. Kogălniceanu nr. 1, 400084 Cluj-Napoca, Romania


Recently, I. Gueye [2] proved a variant of Clement’s Theorem on twin primes. We show that, this result follows by a simple identity.


  • Twin primes
  • Clement’s Theorem

AMS Classification

  • 11A07
  • 11A41


  1. Clement, P. A. Congruences for sets of primes, Amer. Math. Monthly, Vol. 56, 1949, 23–25.
  2. Gueye, I. A note on twin primes, South Asian J. Math., Vol. 2, 2012, No. 2, 159–161.
  3. Ribenboim, P. The New Book of Prime Number Records, 3rd ed., Springer Verlag, 1996.

Related papers

Cite this paper

Sándor, J. (2014). Remark on twin primes. Notes on Number Theory and Discrete Mathematics, 20(3), 29-30.

Comments are closed.